Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS El Paso, TX

August 23, 2021Grant County, New Mexico

NWS El Paso, TX issued this special weather statement at Aug 23, 2021, 3:55 PM MDT for Grant County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2021, 3:55 PM MDT (21:55 UTC)
Expired
Aug 23, 2021, 4:30 PM MDT
In force
35 min
Issued by
NWS El Paso, TX

County Grant County, NM

The radar

The El Paso radar (KEPZ), 146 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2021-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2021-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
657 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1970 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

649 
WWUS84 KEPZ 232155
SPSEPZ

Special Weather Statement
National Weather Service El Paso TX
355 PM MDT Mon Aug 23 2021
 
NMZ402-403-407-408-232230-
Eastern Black Range Foothills NM-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-
355 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...SOUTHWESTERN
SIERRA AND NORTH CENTRAL LUNA COUNTIES UNTIL 430 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Faywood, moving northeast at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Faywood, Hurley, Hanover and City Of Rocks State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3247 10798 3257 10817 3284 10809 3264 10771
TIME...MOT...LOC 2155Z 210DEG 10KT 3257 10799 

$$

CRESPO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this special weather statement went out at Aug 23, 2:18 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 23, 2:18 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
218 PM MDT Mon Aug 23 2021

.SYNOPSIS...
Mostly dry conditions are in store for much of the lowlands with
a chance for showers and thunderstorms across the mountains
through the end of the week. The high temperatures will be at and
above the normal for the same period. Moisture will increase by
this weekend that may increase the chances for showers and
thunderstorms across the parts of the lowland areas north and west
of the El Paso county. Active weather will likely continue into
early next week with the high temperatures cooling off to at and
below the normal.

&&

.DISCUSSION...
.SHORT TERM...
A fairly strong upper high currently centered over north Texas
continues to push our monsoonal moisture plume westward with each
successive day. As of this afternoon satellite derived PW values
have the main axis of moisture extending from the New Mexico
bootheel to the northern reaches of the Sacramento mountains. And
this is exactly where our afternoon convection began. Storms will
continue to favor areas along and west of the Rio Grand through this
evening before things settle down for the overnight period.

Models continue to show the upper ridge expanding further westward
Tuesday with modest H5 height rises of around 20 meters for most
areas. As such the monsoon plume will shift even further west. Will
keep some afternoon storms in the forecast for far western zones,
but suspect it will be the Gila that gets most of the Tuesday
afternoon action. One thing to mention is the predicted steering
flow for Tuesday. While general storm motion will generally be south
to north or northwest, 700-500 mb flow will be very light at around
5 knots or so. Thus slow moving cells, even in a less moist
environment, could still produce locally heavy rains.

&&

.LONG TERM...
An upper level ridge of high pressure centered across eastern
Oklahoma, will continue to steer marginal moisture across the
western CWA at least through midnight Tuesday. Isolated showers
and thunderstorms will occur mostly across the Gila Region and the
Sacramento Mountains but a few cells could also make there way
across the lowlands should there be sufficient outflow
boundaries. After midnight, conditions will settle with the winds
mostly light and from the southeast. There may be few cloud
debris that may hinder radiative cooling; thus, the lows on
Wednesday morning will be above the normal for this time of the
year. Wednesday will start off relatively quiet and with the
ridge centering across the Central Plains, moisture will be
advected mainly over the mountain areas. This coupled with diurnal
heating and orographic lift, afternoon and evening thunderstorms
are possible across the aforementioned region. Much of the
lowlands will be relatively dry through the period. Thursday looks
to be a slightly drier day than on Wednesday as the upper level
ridge strengthens across our area.

There will be a slight uptick in moisture as early as Friday and
increase upwards thereafter as an upper level trough from the
Pacific Northwest breaks down this ridge and shifts it eastward.
With better moisture coverage in place, the chance for isolated to
scattered showers and thunderstorms will increase especially for
the lowland areas north and west of the El Paso county. Active
weather will continue into the weekend as the upper level trough
moves over the northern Rockies and lifts into the Canadian
Territories leaving a ridge in place centered across the
Southwestern US. With two ridge systems in place, one across the
far deep Southeast and the other across the Rockies,moisture is
likely to push into our area bringing a chance for showers and
thunderstorms across much of the CWA. The precipitable water value
by then will range between 1 and 1.45 inches with the dew point
temperatures in the low to upper 50s. I do not anticipate a huge
washout this weekend, but with any storms that do develop could
likely produce heavy downpours with accompanied gusty winds. I
should also mentioned that some areas may not see any rain as this
event does not appear to be widespread. By early next week,
moisture may increase and will continue to linger across our area
brining additional rain chances to the CWA mainly north and west of
the El Paso County. The high temperatures by then will be at and
below the climatological normal.

&&

.AVIATION...18Z TAF CYCLE
Generally VFR conditions expected with variable skies. TSRA will
be possible this afternoon and evening though best chances of
occurrence are at TCS and thus VCTS insert starting at 22Z.
Storms will also be possible at DMN and LRU, but confidence on
timing/occurrence is too low to include in TAF. ELP should stay
dry. Winds will favor an easterly direction until later tonight
staying AOB 10 knots with a few gusts up to 20 knots.

&&

.FIRE WEATHER...
A drying trend continues the next few days, shutting off storm
chances for mainly the Texas zones and most of the adjacent lowlands
of New Mexico. Elsewhere, thunderstorms will still be possible with
highest chances west of the Continental Divide before tapering off
towards the Rio Grande and Sacramento Mountains. However storm
chances Tuesday will be a notch below what they were Monday. Min RH
values will drop to around 20 percent Tuesday for the lowlands.
Winds will remain on the lighter side topping out around 10 MPH with
a few gusts to 20 MPH. Vent rates will generally be good once again.
Drier air will continue to work in further decreasing min RH values
and storm chances through the end of the week. Look for moisture to
again gather by the weekend with improved storm chances most areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 72  97  72  96 /   0   0   0   0
Sierra Blanca           64  89  64  89 /   0   0   0   0
Las Cruces              67  95  67  95 /  10   0   0   0
Alamogordo              69  94  69  95 /  10  10   0   0
Cloudcroft              53  72  52  72 /  30  30   0  10
Truth or Consequences   68  93  68  95 /  30  20   0   0
Silver City             62  85  63  87 /  40  30  10  10
Deming                  67  96  67  97 /  20  10   0   0
Lordsburg               67  93  68  95 /  40  10   0   0
West El Paso Metro      72  96  72  97 /   0   0   0   0
Dell City               67  95  67  94 /   0   0   0   0
Fort Hancock            69  97  69  97 /   0   0   0   0
Loma Linda              66  89  66  88 /   0   0   0   0
Fabens                  70  96  70  96 /   0   0   0   0
Santa Teresa            68  96  69  95 /   0   0   0   0
White Sands HQ          72  95  71  95 /   0   0   0   0
Jornada Range           68  93  69  93 /  20  10   0   0
Hatch                   67  94  68  95 /  30  20   0   0
Columbus                69  94  69  95 /  10   0   0   0
Orogrande               68  94  68  95 /   0   0   0   0
Mayhill                 58  82  57  81 /  30  30   0   0
Mescalero               58  82  57  82 /  30  30   0  10
Timberon                56  80  57  80 /  10  20   0   0
Winston                 56  85  57  87 /  60  30  10  20
Hillsboro               65  90  65  91 /  40  20   0   0
Spaceport               67  93  67  93 /  30  10   0   0
Lake Roberts            56  86  57  88 /  50  30  10  20
Hurley                  62  89  62  92 /  40  30   0   0
Cliff                   61  94  62  95 /  40  30  10  20
Mule Creek              62  88  62  90 /  40  20  10  20
Faywood                 64  89  65  90 /  40  20   0   0
Animas                  66  93  67  95 /  40  10   0   0
Hachita                 65  92  66  94 /  30  10   0   0
Antelope Wells          66  92  66  94 /  30  20   0   0
Cloverdale              64  87  65  89 /  40  20  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

27-Laney/36/27
Hazardous weather outlook, Aug 23, 11:03 AM MDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1103 AM MDT Mon Aug 23 2021

NMZ401>417-TXZ418>424-241715-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1103 AM MDT Mon Aug 23 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Sufficient moisture still lingers in parts of the region to
generate another round of showers and storms this afternoon and
evening. However the best chances for active weather will
generally be along and west of the Rio Grande. One or two storms
could generate enough rain locally to produce localized flooding.
In addition, some small hail could also occur with the strongest
of storms. However these occurrences will be isolated.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Drier air will limit afternoon and evening storm chances
Wednesday and Thursday with a general increase in both moisture
and storm chances Friday through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Laney

In the hours before

Special weather statement, Aug 23, 1:27 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service El Paso TX
127 PM MDT Mon Aug 23 2021

NMZ405-406-232000-
Uplands of the Bootheel NM-Lowlands of the Bootheel NM-
127 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO COUNTY UNTIL
200 PM MDT...

At 126 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Rodeo. This storm was nearly stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Animas and Rodeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3191 10881 3180 10882 3178 10901 3199 10897
TIME...MOT...LOC 1926Z 096DEG 1KT 3187 10890

CRESPO
Special weather statement, Aug 23, 2:30 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service El Paso TX
230 PM MDT Mon Aug 23 2021

NMZ404-405-232100-
Lowlands of the Bootheel NM-
Southwest Desert/Lower Gila River Valley NM-
230 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO COUNTY UNTIL 300
PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Windmill. This storm was nearly stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Animas, Windmill and Pyramid Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3213 10876 3213 10862 3194 10860 3198 10886
TIME...MOT...LOC 2030Z 010DEG 3KT 3203 10870

CRESPO
Special weather statement, Aug 23, 2:47 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service El Paso TX
247 PM MDT Mon Aug 23 2021

NMZ404-232115-
Southwest Desert/Lower Gila River Valley NM-
247 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT AND
NORTHEASTERN HIDALGO COUNTIES UNTIL 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near
Separ, moving northwest at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Separ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3217 10826 3204 10840 3218 10866 3237 10844
TIME...MOT...LOC 2046Z 132DEG 7KT 3218 10845

CRESPO
Special weather statement, Aug 23, 2:52 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service El Paso TX
252 PM MDT Mon Aug 23 2021

NMZ404-232115-
Southwest Desert/Lower Gila River Valley NM-
252 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND NORTH CENTRAL
HIDALGO COUNTIES UNTIL 315 PM MDT...

At 252 PM MDT, Doppler radar was tracking a strong thunderstorm over
Lordsburg. This storm was nearly stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lordsburg and Shakespeare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 10876 3241 10881 3254 10862 3232 10855
TIME...MOT...LOC 2052Z 249DEG 3KT 3237 10871

CRESPO
Special weather statement, Aug 23, 3:52 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service El Paso TX
352 PM MDT Mon Aug 23 2021

NMZ401-402-232230-
Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM-
352 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
430 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Buckhorn, moving northwest at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Buckhorn and Aldo Leopold Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3321 10881 3321 10875 3304 10865 3295 10879
      3305 10900
TIME...MOT...LOC 2152Z 138DEG 7KT 3305 10879

CRESPO
Special weather statement, Aug 23, 3:55 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service El Paso TX
355 PM MDT Mon Aug 23 2021

NMZ402-403-407-408-232230-
Eastern Black Range Foothills NM-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-
355 PM MDT Mon Aug 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...SOUTHWESTERN
SIERRA AND NORTH CENTRAL LUNA COUNTIES UNTIL 430 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Faywood, moving northeast at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Faywood, Hurley, Hanover and City Of Rocks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3247 10798 3257 10817 3284 10809 3264 10771
TIME...MOT...LOC 2155Z 210DEG 10KT 3257 10799

CRESPO

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:00 PM MDTSpecial Weather StatementEPZGrant30 min
Aug 22, 7:48 PM MDTAreal Flood AdvisoryEPZHidalgo117 min
Aug 22, 10:16 PM MDTAreal Flood AdvisoryEPZSierra119 min
Aug 22, 10:46 PM MDTAreal Flood AdvisoryEPZGrant119 min
Aug 23, 12:11 PM MDTAreal Flood AdvisoryEPZGrant19 min
Aug 23, 12:30 PM MDTFlash Flood WarningEPZGrant3 hr
Aug 23, 12:39 PM MDTAreal Flood AdvisoryEPZHidalgo3 hr
Aug 23, 12:43 PM MDTSpecial Weather StatementEPZHidalgo32 min
Aug 23, 1:19 PM MDTSevere Thunderstorm WarningEPZHidalgo41 min
Aug 23, 1:27 PM MDTSpecial Weather StatementEPZHidalgo33 min
Aug 23, 1:40 PM MDTAreal Flood AdvisoryEPZHidalgo3 hr
Aug 23, 1:55 PM MDTFlash Flood WarningEPZHidalgo3 hr
Aug 23, 2:01 PM MDTAreal Flood AdvisoryEPZGrant, Sierra3 hr
Aug 23, 2:08 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Aug 23, 2:18 PM MDTAreal Flood AdvisoryEPZOtero117 min
Aug 23, 2:30 PM MDTSpecial Weather StatementEPZHidalgo30 min
Aug 23, 2:47 PM MDTSpecial Weather StatementEPZHidalgo28 min
Aug 23, 2:52 PM MDTSpecial Weather StatementEPZGrant23 min
Aug 23, 3:00 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Aug 23, 3:07 PM MDTAreal Flood AdvisoryEPZGrant, Sierra3 hr
Aug 23, 3:13 PM MDTFlash Flood WarningEPZGrant, Sierra3 hr
Aug 23, 3:22 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo38 min
Aug 23, 3:30 PM MDTFlash Flood WarningEPZGrant3 hr
Aug 23, 3:35 PM MDTSevere Thunderstorm WarningEPZGrant, Luna25 min
Aug 23, 3:47 PM MDTFlash Flood WarningEPZGrant, Sierra2 hr
Aug 23, 4:03 PM MDTSevere Thunderstorm WarningEPZGrant, Luna27 min
Aug 23, 4:06 PM MDTAreal Flood AdvisoryEPZSierra114 min
Aug 23, 4:13 PM MDTAreal Flood AdvisoryEPZDoña Ana16 min
Aug 23, 4:17 PM MDTSevere Thunderstorm WarningEPZDoña Ana28 min
Aug 23, 4:23 PM MDTSpecial Weather StatementEPZSierra37 min
Aug 23, 4:29 PM MDTFlash Flood WarningEPZDoña Ana106 min
Aug 23, 4:40 PM MDTSevere Thunderstorm WarningEPZSierra35 min
Aug 23, 4:48 PM MDTAreal Flood AdvisoryEPZSierra21 min
Aug 23, 4:55 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 23, 5:09 PM MDTFlash Flood WarningEPZSierra3 hr
Aug 23, 5:24 PM MDTFlash Flood WarningEPZOtero111 min
Aug 23, 5:28 PM MDTAreal Flood AdvisoryEPZDoña Ana, Otero, Sierra2 hr
Aug 23, 5:53 PM MDTFlash Flood WarningEPZDoña Ana112 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.